Doctor insights on:
Capsicum Ol Medication
Personal exposure: Capsicum is a naturally produced irritant that plants produce to protect themselves. It has been adopted to spice up foods by humans and is a desirable feature in many cultures. The degree of tolerance is based a little on personal biology, and a lot on exposure and culture. ...Read more
Capsicum: Capsicum is the pepper family, including chile peppers, bell peppers, banana peppers, etc. http://tinyurl.com/l2mfz24 they all contain varying concentrations of capsaicinoids which can have an analgesic effect when used topically. http://tinyurl.com/latflmu they also contain significant vitamin c and various other antioxidants. ...Read more
Yes : Unlikely to hurt or help, but sounds healthy. ...Read more
Have buldging disc annular tear L5 s1. Capsicum patch seems to help pain. Can I use these for an extended time. Like month?
I am 11 weeks pregnant. I've seen my baby's heartbeat. I have to be sprayed with oleoresin capsicum for my job tomorrow. Will this affect my baby?
Get a note : I am not aware of pepper spray causing any problems for a pregnant woman. That being said this just seems like a bad idea and not a nice thing to do to a pregnant woman and her first trimester. Get a note from your doctor excusing you from this until after the pregnancy is complete. I would imagine your employer would agree. ...Read more
Is it safe to take ginseng, vit d, k, calcium + capsicum supplements and cinnamon, dandelion, green, rosehip, chamomile and peppermint teas together?
Who knows?: Why would anyone have ever scientifically studied such a combination? Do so, as with all otc supplements, at your own risk. The only one that has been scientifically studied and has actual medical benefits without significant risks is the vitamin d. Calcium can't hurt. The rest are a waste of money and possibly health. Don't get your medical information from friends, tv or internet scams. ...Read more
There are none...: Even the strongest opiates only "take the edge off" for people in chronic pain. Meds are only one part of dealing with the pain. A useful tool, but pain is so necessary for survival that we are not "allowed" to monkey with it much. In acute pain, the transition from miserable to less miserable can be great. In chronic pain, it's just part of the plan. ...Read more
So call your doc: This is the HT public information site.We are thousands of volunteer docs based primarily in the US who answer medical questions.We do not offer treatments. State medical boards require a physician/patient relationship,a retrievable record,recent exam with vital signs for prescribing.Failure to do so can lead to loss or restriction of license. It may seem minor to you but it is not. ...Read moreSee 1 more doctor answer
Sometimes: Sometimes they are. For the most part, expired drugs simply lose potency once past their expiration date. There are, however, some drugs that actually become harmful if taken after they expire. As such, it is best to throw out any medications you have after a year. ...Read more
ASPRIN: Actually no one has decided on 'safest'. Asprin has been around since before you were born and unless you take too much (yes, too much of anything isnt good) most people are okay with it. If the pain it too severe for asprin you need to know what causes it. Good diagnosis is called for. See the dr. ...Read more
Applies to skin: Topical just refers to how a medication is applied. In this case to the skin and is meant to treat local skin problems. Some meds are applied to the skin but are meant to be absorbed into the body in which case we use the term "transdermal" since it is meant to pass through the skin to affect the whole body. ...Read more
Why R you depressed?: If your depression is affecting your life and/or those around you and you have trouble dealing with it or not knowing how to etc..It is very reasonable to seek help, either from a therapist, your physician/nurse, or both. Psychotherapy may be adequate for some, others may need both meds (many choices, depending on your symptoms/needs) and therapy. Consult doc. Good luck. ...Read moreSee 2 more doctor answers